Review: could Ganoderma lucidum cause Diarrhea?
We study 9 people who have side effects while taking Ganoderma lucidum from FDA and social media. Find out below who they are, when they have Diarrhea and more.
Ganoderma lucidum (latest outcomes from 17 users) has active ingredients of reishi mushroom.
Diarrhea (latest reports from 1,098,300 patients) has been reported by people with high blood pressure, pain, rheumatoid arthritis, osteoporosis, depression.
On Aug, 26, 2014: No report is found.
You can also:
Get connected! Join a mobile support group:
- group for people who take Ganoderma lucidum
- group for people who have Diarrhea
Comments from related studies:
From this study (6 days ago):
About two months ago I tried organo gold cafe mocha with ganoderma extract. I drank about 7 pouches in a week or so I woke up one morning feeling strange I noticed a weakness on the right side of my face I was eating my breakfast and also notice the taste was off. As the day progressed the weakness got worse. I went to the hospital and was diagnosed with bells palsy. Almost two months later the right side of my face is still parylized. But here is the kicker. My friend was over about four days ago and gave him coffee the organo gold with ganoderma. He called me this morning to ask how I was doing my face and such. He then says I have bells palsy as well. The onley thing we did that was the same was drink the coffee. And a few days later bells palsy in two people. What is going on here?? If anybody has heard of this or something similar please post it up. It took about 6 days for bells palsy to hit me. It took about four days before it hit my friend???
From this study (1 week ago):
skin rashes, dry skin,hair loss, increased appetite, low energy
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: Ganoderma lucidum, Diarrhea
You may be interested at these reviews (what is this?):
- Isoniazid: the downside continued
I also have extreme fatigue. I can sleep 8 hours and then take a 4 hour nap. I have dizziness which seems to be increasing in the last few weeks. I have nausea on and off. I have diarrhea in the morning 45 minutes after taking it. Then I am mostly constipated for the rest of the day. It seems ...
- Gemfibrozil, depression and sleepiness
I would like to hear from anyone who has had these symptoms, and how they dealt with it, by either lowering dosage or quitting the med, or other. Also would like to hear from others who continued to drink moderately and if this drug lowered their triglycerides...or those who were no longer able to ...
More reviews for: Ganoderma lucidum, Diarrhea
Drugs in real world that are associated with:
Could your condition cause it?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.